# SDR FDKA200712406

- Difficulty date: December 14, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 12,927 hours, 12,357 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6107 ALB (0512 PHX LCL) - ABORTED T/O.  BAG DOOR WARNING LIGHT ILLUMINATED.  MX CLEANED ADJUSTED MICROSWITCH.
